# SDR REXA2022060301009

- Difficulty date: March 1, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15127
- Aircraft time: 31,082 hours, 20,996 cycles
- System (JASC): 5240 · Service Doors
- Part: Retainer
- Part number: CC670386625
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS DOOR SEAL RETAINER HAS CORROSION WITH 100% MATERIAL LOSS.	REMOVE AND REPLACE RETAINER.
